# SDR 20001011SH002

- Difficulty date: October 6, 2000
- Submitted: October 6, 2000
- Operation: General aviation
- Aircraft: N84LJ
- Make and model: Cessna 441
- Aircraft serial: 4410084
- Aircraft time: 4,968 hours
- Engine: Garrtt TPE3318
- Engine time: 4,480 hours, 3,578 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Component: Prop Governor, Alidsg
- Component part number: 8971609
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AFTER ENGINE SHUT-DOWN OF A NORMAL FLIGHT, OIL WAS NOTICED LEAKING PROFUSELY FROM THE RIGHT COWLING.  FURTHER INVESTIGATION REVEALED  THE OIL LEAK WAS ORIGINATING FROM THE PROP GOVERNOR BASE FLANGE SEAM.   IT WAS VERIFIED BY A MECHANIC THAT THE FLANGE GASKET WAS NOT THE SOURCE OF THE LEAK, BUT THE SEAM ON THE GOVERNOR WAS.  GOVERNOR TIME IN SERVICE: 17.8 HOURS.  (X)
